MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT351416
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was treated with gore® excluder® aaa endoprostheses.Pre-operative imaging revealed a maximum aneurysm diameter of 61 mm.On (b)(6) 2014, computed tomography angiography (cta) imaging revealed a type ii endoleak from the lumbar arteries.Between (b)(6) 2014, and (b)(6) 2015, cta imaging confirmed a maximum aneurysm diameter increase of 10 mm as 48 and 58 mm were measured at those time points with an ongoing type ii endoleak.On (b)(6) 2015, the type ii endoleak was embolized.On (b)(6) 2016, the same type ii endoleak was noted to be active again and it was decided to surveil the patient.On (b)(6) 2018, cta imaging findings identified an aneurysm diameter of 67 mm and a type ii endoleak.On (b)(6) 2018, the endoleak was embolized.A follow-up visit has been scheduled with the patient to verify successful embolization.
 
Additional Manufacturer Narrative
Age at time of event: updated/corrected.Date of event: updated/corrected.Describe event or problem: updated/corrected.
 
Event or Problem Description
On (b)(6) 2016, the same type ii endoleak was noted to be active again and it was decided to surveil the patient.On (b)(6) 2017, cta imaging showed an aneurysm diameter of 55 mm without a type ii endoleak.Therefore, the endoleak was considered resolved.On (b)(6) 2018, cta imaging findings identified an aneurysm diameter of 67 mm and a type ii endoleak.On (b)(6) 2018, the endoleak was embolized.A follow-up visit has been scheduled with the patient to verify successful embolization.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7645819
Report Number2017233-2018-00358
Device Sequence Number1551229
Product Code MIH
UDI-Device Identifier00733132618484
UDI-Public00733132618484
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Catalogue NumberRLT351416
Device Lot Number11776349
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR